Advil PM Liqui-Gels are perfect for relieving pain and minor allergy issues that are preventing you from sleeping. The liquid formula helps the medicine take effect quickly. Each capsule has 200mg of solubilized ibuprofen and diphenhydramine, an antihistamine. Don’t let aches, pains, itchy eyes, or a runny nose keep you from falling asleep.
ACTIVE INGREDIENTS: Solubilized ibuprofen equal to 200mg Ibuprofen -NSAID-*, 25mg Diphenhydramine hydrochloride INACTIVE INGREDIENTS: D and C red no. 33, FD and C blue no. 1, fractionated coconut oil, gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol